# SDR 06FDEA03967

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 36,611 hours, 18,664 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE BRAKE PRESS WENT TO 3000 PSI DEPRESSED PEDDLES, CYCLED BRK/A/SKID AND CYCLED PARK BRAKE.  NO  CHANGE, ALSO YELLOW BRAKE TRIPLE PRESS BREAKER PER MAINT INSTRUCTIONS, NO CHANGE.  WHEN MAIN GEAR TOUCHED DOWN PRESS RETURNED TO ZERO. T/S SYSTEM REF M/M 32-42-00-0 AND M/M 32-42-00-5 ALL CHECKED NORMAL  OPS CHECK OF ANTI SKID REF M/M SAME AND BITS CHECK OF BSCU CHECKED NORMAL ALSO REF WDM  32-44-01 TRANSMITTER 73GG AND 72GG GO TO TRIPLE YELLOW IND FOUND BY TAKEING OFF CONNECTOR ON 73GG LT NEEDLE WOULD GO TO 3000 PSI   REMOVED AND REPLACED BRAKE YELLOW PRESSURE TRANSMITTER 73GG AND TRIPLE YELLOW SYSTEM IND OPS AND LEAK CHECKED OK.
